# SDR MALA010259

- Difficulty date: March 2, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N514XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2330
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pressure Switch
- Part number: HTE690041
- Part serial: 20259
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT ON FLIGHT 3685, NR 2 ENGINE LOW PRESSURE LIGHT ILLUMINATED.  AIR RETURN TO MEM.  MAINTENANCE REPLACED NR 2 LOW PRESSURE SWITCH IAW AMM 30-21-14-201.  P/N HTE690041, S/N ON FRO59BA, S/N OFF 20259.  RAN BOTH ENGINES, ALL CHECK GOOD.
